The Annals of Mathematical Statistics

Series Representations of Distributions of Quadratic Forms in Normal Variables II. Non-Central Case

Samuel Kotz, N. L. Johnson, and D. W. Boyd

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 838-848.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698878

Digital Object Identifier
doi:10.1214/aoms/1177698878

Mathematical Reviews number (MathSciNet)
MR211511

Zentralblatt MATH identifier
0146.40906

JSTOR
links.jstor.org

Citation

Kotz, Samuel; Johnson, N. L.; Boyd, D. W. Series Representations of Distributions of Quadratic Forms in Normal Variables II. Non-Central Case. Ann. Math. Statist. 38 (1967), no. 3, 838--848. doi:10.1214/aoms/1177698878. https://projecteuclid.org/euclid.aoms/1177698878


Export citation

See also

  • Part I: Samuel Kotz, N. L. Johnson, D. W. Boyd. Series Representations of Distributions of Quadratic Forms in Normal Variables. I. Central Case. Ann. Math. Statist., Volume 38, Number 3 (1967), 823--837.